# SDR 20001106SH001

- Difficulty date: September 18, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME AND GUSSET REPAIRS LONGERONS 8, 11, AND 15 BOTH SIDES MAIN CABIN.  FOUND DURING C-CHECK.  DRILL STARTS AND MISLOCATED HOLES.   (X)
